# SDR DALA2022101406639

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 67,844 hours, 25,383 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9590659) DURING INSPECTION FOUND MULTIPLE SEATS AFT SHEAR PIN LOCK, NOT SEATED CORRECTLY. SECURED SEATS PER B-737 AMM 25-22. OK FOR SVC.
